# SDR UPS06247046

- Difficulty date: May 18, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 53,598 hours, 41,182 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 9 SPOILER DELAM ON LOWER SURFACE AT O/B FWD CORNER.  DELAMINATED SKIN REMOVED AT O/B FWD CORNER IAW SRM 51-40-20.  DELAM LIMITS FOUND TO BEYOND ECONOMIC REPAIR.  SPOILER REPLACED.
